Two improved range-efficient algorithms for F-0 estimation

Research output: Chapters, Conference Papers, Creative and Literary Works (RGC: 12, 32, 41, 45)32_Refereed conference paper (with host publication)peer-review

View graph of relations

Author(s)

  • He Sun
  • Chung Keung Poon

Related Research Unit(s)

Detail(s)

Original languageEnglish
Title of host publicationTHEORY AND APPLICATIONS OF MODELS OF COMPUTATION, PROCEEDINGS
EditorsJY Cai, SB Cooper, H Zhu
PublisherSPRINGER-VERLAG BERLIN
Pages659-+
Number of pages3
ISBN (Print)978-3-540-72503-9
Publication statusPublished - 2007

Publication series

NameLecture Notes in Computer Science
PublisherSPRINGER-VERLAG BERLIN
Volume4484
ISSN (Print)0302-9743

Conference

Title4th International Conference on Theory and Applications of Models of Computation
CityShanghai
Period22 - 25 May 2007

Abstract

We present two new algorithms for range-efficient F-0 estimating problem and improve the previously best known result, proposed by Pavan and Tirthapura in [15]. Furthermore, these algorithms presented in our paper also improve the previously best known result for Max-Dominance Norm Problem.

Research Area(s)

  • HASH FUNCTIONS

Citation Format(s)

Two improved range-efficient algorithms for F-0 estimation. / Sun, He; Poon, Chung Keung.
THEORY AND APPLICATIONS OF MODELS OF COMPUTATION, PROCEEDINGS. ed. / JY Cai; SB Cooper; H Zhu. SPRINGER-VERLAG BERLIN, 2007. p. 659-+ (Lecture Notes in Computer Science; Vol. 4484).

Research output: Chapters, Conference Papers, Creative and Literary Works (RGC: 12, 32, 41, 45)32_Refereed conference paper (with host publication)peer-review